1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Injecting - Missed Hit-Numbness, Blisters, and Hives!

Discussion in 'Heroin' started by Holly021255, Apr 1, 2011.

  1. Holly021255

    Holly021255 Newbie

    Reputation Points:
    428
    Joined:
    May 25, 2010
    Messages:
    325
    Female from U.S.A.
    A couple of weeks ago, SWIH was IVing some high-purity tar heroin (about 80-90% pure), when she slipped out of her vein, and had a very small missed hit (she'd already got most of the dope in, except for maybe the last 15 units or so). She's mildly allergic to morphine, so usually a missed hit stings/itches and burns badly for a minute or two, and then just turns really red, but goes back to normal within an hour or two. This time, SWIH instantly developed this weird rash that not only enveloped the entire surrounding area of injection, but about 1/3 of her arm, which also went completely numb very quickly. Usually, SWIH's missed hits are red and slightly lumpy, but this one resulted in several large hives and blisters, and resembled a second-degree burn. Overall, it took about a day for the feeling to return and the blisters/hives to go away. SWIH thought this might have been an allergic reaction caused by a cutting agent (possibly lidocaine b/c of numbness?), but was wondering if anyone's pet has ever had a similar experience, and if they know what caused it? Thanks in advance :vibes:!
     
  2. Moving Pictures

    Moving Pictures Titanium Member

    Reputation Points:
    4,220
    Joined:
    Feb 4, 2010
    Messages:
    2,992
    28 y/o Male from U.S.A.
    This has happened to me before. It's just an allergic reaction. It didn't always happen when I missed a hit but it did sometimes. It freaked me out the first time it happened, too. It goes awy on its own after a while but you can get it to go away a lot quicker if you take a couple benadryl or other antihistamine.
     
  3. Shepps80

    Shepps80 Silver Member

    Reputation Points:
    2
    Joined:
    Nov 26, 2010
    Messages:
    10
    Male from South Africa
    yes it happened to me a lot. a couple of time when i shot up i missed totally and i would just draw it back into the needle again and shoot again but once you missed if you draw it up again its never the same amount its always less just remember that could cause a bad infection so if it looks bad and feels bad for a long time consult a Dr.
     
  4. SlightlyBitter

    SlightlyBitter Newbie

    Reputation Points:
    290
    Joined:
    May 28, 2010
    Messages:
    216
    Male from U.S.A.
    ......
     
    Last edited: Aug 16, 2012
  5. Madhat

    Madhat Titanium Member

    Reputation Points:
    435
    Joined:
    Jan 21, 2011
    Messages:
    142
    Male from U.S.A.
    I think this has definitely happened to every IV heroin user once or twice.

    My junkie friend Ivan had a lot of experience with IVing heroin. Missing a hit, even a little, was just a fact of life. He discovered that taking a fast acting 24 hour non-drowsy histamine a few minutes before the shot (such as dissolve-in-your-mouth Alavert) greatly reduced the severity of a missed hit hive attack. Often, even if a hit was missed, the area around the injection would just get a little red and painful, disappearing within ten to twenty minutes. Even when it was a bad enough miss to form hives, they were greatly reduced in number and disappeared much quicker.

    A word of warning to anyone trying this idea: my friend knew that they worked best when taken within an hour before the shot, and he often took up to four or five in a day, every day. He later learned that it is dangerous to take too many antihistamines and overdose can cause serious medical problems. Though he noticed no ill-effects from taking that much, it is probably not safe for anyone to use any medication above the recommended dose, especially when combined with illegal drugs.